Alert archive / South Dakota / Wind Advisories in 2013
Wind Advisory 9, NWS Aberdeen, SD
NWS Aberdeen, SD issued this wind advisory at Mar 17, 2013, 4:26 AM CDT for 18 counties in South Dakota. It took effect at Mar 17, 2013, 1:00 PM CDT. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Mar 17, 2013, 4:26 AM CDT (09:26 UTC)
- In effect from
- Mar 17, 2013, 1:00 PM CDT
- Expired
- Mar 18, 2013, 7:00 PM CDT
- In force
- 30 hr
- Issued by
- NWS Aberdeen, SD
Counties Brown County, SD, Buffalo County, SD, Campbell County, SD, Corson County, SD, Dewey County, SD, Edmunds County, SD, Faulk County, SD, Hand County, SD, Hughes County, SD, Hyde County, SD, Jones County, SD, Lyman County, SD, McPherson County, SD, Potter County, SD, Spink County, SD, Stanley County, SD, Sully County, SD, Walworth County, SD
The radar
The Aberdeen radar (KABR), 121 km from the middle of the area, began a volume at 09:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 9.4 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 958 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- -40 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
514 WWUS73 KABR 170926 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 426 AM CDT SUN MAR 17 2013 ...STRONG WINDS EXPECTED THIS AFTERNOON INTO MONDAY... .A STORM SYSTEM WILL DEVELOP IN WESTERN NORTH DAKOTA TODAY AND MOVE ACROSS SOUTHERN NORTH DAKOTA TONIGHT. GUSTY WINDS AHEAD OF THIS SYSTEM WILL BE OUT OF THE SOUTH FOR MOST OF THE DAY...HOWEVER STRONGER WINDS OUT OF THE NORTHWEST WILL FOLLOW A COLD FRONT TONIGHT INTO MONDAY. A FEW SNOW SHOWERS MAY MIGRATE INTO THE AREA ON THE BACKSIDE OF THIS SYSTEM...AND MAY RESULT IN TEMPORARY WHITE OUT CONDITIONS...THOUGH THIS IS NOT EXPECTED TO BE WIDESPREAD. SDZ003-004-009-015-016-033>037-045-048-051-172130- /O.NEW.KABR.WI.Y.0009.130317T1800Z-130318T2100Z/ CORSON-CAMPBELL-WALWORTH-DEWEY-POTTER-STANLEY-SULLY-HUGHES-HYDE- HAND-JONES-LYMAN-BUFFALO- INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...MOBRIDGE... TIMBER LAKE...GETTYSBURG...FORT PIERRE...ONIDA...PIERRE... HIGHMORE...MILLER...MURDO...PRESHO...FORT THOMPSON 426 AM CDT SUN MAR 17 2013 /326 AM MDT SUN MAR 17 2013/ ...WIND ADVISORY IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 4 PM CDT /3 PM MDT/ MONDAY... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 4 PM CDT /3 PM MDT/ MONDAY. * TIMING...STRONG SOUTH WINDS ARE EXPECTED TODAY...THOUGH THERE WILL BE A BRIEF LULL THIS EVENING AHEAD OF A COLD FRONT. BEHIND THE FRONT...NORTHWEST WINDS WILL INTENSIFY. WINDS WILL DIMINISH IN INTENSITY MONDAY AFTERNOON. * WINDS...SOUTH WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED TODAY. NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS IN EXCESS OF 50 MPH ARE POSSIBLE BEHIND THE FRONT. * IMPACTS...ANY SNOW SHOWERS THAT STRAY INTO THE AREA COULD RESULT IN WHITE OUT CONDITIONS...THOUGH THESE ARE NOT EXPECTED TO BE WIDESPREAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CONNELLY
5 follow-up statements
049 WWUS73 KABR 172023 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 323 PM CDT SUN MAR 17 2013 ...STRONG WINDS EXPECTED THROUGH MONDAY... .A STRONG LOW PRESSURE AREA WILL MOVE ACROSS NORTHERN SOUTH DAKOTA TONIGHT AND INTO NORTHEAST MINNESOTA BY LATE MONDAY AFTERNOON. LIGHT SNOW AND LIGHT RAIN WILL DEVELOP ACROSS THE REGION THROUGH THE EARLY EVENING...CHANGING TO ALL SNOW BY LATE EVENING. AS THE LOW PRESSURE AREA MOVES BY AND A STRONG COLD FRONT FOLLOWS...VERY STRONG NORTHWEST WINDS ALONG WITH MORE LIGHT SNOW SHOWERS WILL MOVE IN BEHIND IT. THE STRONG WINDS COULD GENERATE LOW VISIBILITIES AT TIMES TO LESS THAN A MILE IN BLOWING SNOW. SDZ003-004-009-015-016-033>037-045-048-051-180830- /O.CON.KABR.WI.Y.0009.000000T0000Z-130318T2100Z/ CORSON-CAMPBELL-WALWORTH-DEWEY-POTTER-STANLEY-SULLY-HUGHES-HYDE- HAND-JONES-LYMAN-BUFFALO- INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...MOBRIDGE... TIMBER LAKE...GETTYSBURG...FORT PIERRE...ONIDA...PIERRE... HIGHMORE...MILLER...MURDO...PRESHO...FORT THOMPSON 323 PM CDT SUN MAR 17 2013 /223 PM MDT SUN MAR 17 2013/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT /3 PM MDT/ MONDAY... * TIMING...STRONG SOUTHEAST WINDS AHEAD OF A COLD FRONT WILL DIMINISH INTO THE EVENING AND BECOME NORTHWEST AND INTENSIFY THROUGH THE NIGHT. WINDS WILL DIMINISH MONDAY AFTERNOON. * WINDS...SOUTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL DECREASE AND BECOME NORTHWEST AND INCREASE AGAIN THROUGH THE NIGHT. NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 TO 50 MPH ARE POSSIBLE. * IMPACTS...LIGHT SNOW COMBINED WITH THE STRONG WINDS WILL GENERATE VISIBILITIES TO LESS THAN A MILE. VISIBILITIES TO LESS THAN A HALF MILE ARE POSSIBLE THROUGHOUT THE ADVISORY AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MOHR
375 WWUS73 KABR 180145 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 845 PM CDT SUN MAR 17 2013 ...STRONG WINDS EXPECTED THROUGH MONDAY... .A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS THE AREA. BEHIND THAT LOW WINDS WILL BECOME NORTHWEST AND STRONG. SOME SNOW AND OR RAIN MAY ACCOMPANY THAT STORM. SDZ003-004-009-015-016-033>037-045-048-051-181345- /O.CON.KABR.WI.Y.0009.000000T0000Z-130318T2100Z/ CORSON-CAMPBELL-WALWORTH-DEWEY-POTTER-STANLEY-SULLY-HUGHES-HYDE- HAND-JONES-LYMAN-BUFFALO- INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...MOBRIDGE... TIMBER LAKE...GETTYSBURG...FORT PIERRE...ONIDA...PIERRE... HIGHMORE...MILLER...MURDO...PRESHO...FORT THOMPSON 845 PM CDT SUN MAR 17 2013 /745 PM MDT SUN MAR 17 2013/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT /3 PM MDT/ MONDAY... * TIMING...THE WIND WILL BECOME NORTHWEST AND INTENSIFY THROUGH THE NIGHT. WINDS WILL DIMINISH MONDAY AFTERNOON. * WINDS...THE WIND WILL BECOME NORTHWEST AND INCREASE THROUGH THE NIGHT. NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 TO 50 MPH ARE POSSIBLE. * IMPACTS...LIGHT SNOW LATE TONIGHT COMBINED WITH THE STRONG WINDS COULD GENERATE VISIBILITIES LESS THAN A MILE AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
314 WWUS73 KABR 180907 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 407 AM CDT MON MAR 18 2013 ...STRONG WINDS EXPECTED TO CONTINUE... .A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS THE AREA TODAY...RESULTING IN GUSTY NORTHWEST WINDS. THESE STRONG WINDS WILL PERSIST INTO THE AFTERNOON BEFORE SUBSIDING. ANY LOOSE SNOW WILL BLOW AROUND TODAY. SDZ005-006-010-017-018-182115- /O.EXB.KABR.WI.Y.0009.000000T0000Z-130319T0000Z/ MCPHERSON-BROWN-EDMUNDS-FAULK-SPINK- INCLUDING THE CITIES OF...EUREKA...ABERDEEN...IPSWICH... FAULKTON...REDFIELD 407 AM CDT MON MAR 18 2013 ...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * TIMING...STRONG WINDS ARE ONGOING...AND WILL SLOWLY DIMINISH THIS AFTERNOON. * WINDS...NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL CONTINUE. * IMPACTS...LIGHT SNOW THIS MORNING...COMBINED WITH THE STRONG WINDS COULD GENERATE VISIBILITIES LESS THAN A MILE AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SDZ003-004-009-015-016-033>037-045-048-051-182100- /O.CON.KABR.WI.Y.0009.000000T0000Z-130318T2100Z/ CORSON-CAMPBELL-WALWORTH-DEWEY-POTTER-STANLEY-SULLY-HUGHES-HYDE- HAND-JONES-LYMAN-BUFFALO- INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...MOBRIDGE... TIMBER LAKE...GETTYSBURG...FORT PIERRE...ONIDA...PIERRE... HIGHMORE...MILLER...MURDO...PRESHO...FORT THOMPSON 407 AM CDT MON MAR 18 2013 /307 AM MDT MON MAR 18 2013/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT /3 PM MDT/ THIS AFTERNOON... * TIMING...STRONG WINDS ARE ONGOING...AND WILL SLOWLY DIMINISH THIS AFTERNOON. * WINDS...NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL CONTINUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CONNELLY
384 WWUS73 KABR 182050 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 350 PM CDT MON MAR 18 2013 ...STRONG WINDS WILL SLOWLY DIMINISH LATER THIS EVENING... .THE PRESSURE GRADIENT BETWEEN A DEPARTING STORM SYSTEM AND APPROACHING HIGH PRESSURE WILL CONTINUE TO PROMOTE STRONG AND GUSTY WINDS ACROSS PORTIONS OF THE AREA INTO THE EVENING HOURS. SDZ003-004-009-015-016-033>037-045-048-051-182200- /O.EXP.KABR.WI.Y.0009.000000T0000Z-130318T2100Z/ CORSON-CAMPBELL-WALWORTH-DEWEY-POTTER-STANLEY-SULLY-HUGHES-HYDE- HAND-JONES-LYMAN-BUFFALO- INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...MOBRIDGE... TIMBER LAKE...GETTYSBURG...FORT PIERRE...ONIDA...PIERRE... HIGHMORE...MILLER...MURDO...PRESHO...FORT THOMPSON 350 PM CDT MON MAR 18 2013 /250 PM MDT MON MAR 18 2013/ ...WIND ADVISORY WILL EXPIRE AT 4 PM CDT /3 PM MDT/ THIS AFTERNOON... NORTHWEST WINDS WILL SLOWLY DIMINISH LATE THIS AFTERNOON AND THROUGH THE EVENING HOURS. THEREFORE...THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE. $$ SDZ005-006-010-017-018-190000- /O.CON.KABR.WI.Y.0009.000000T0000Z-130319T0000Z/ MCPHERSON-BROWN-EDMUNDS-FAULK-SPINK- INCLUDING THE CITIES OF...EUREKA...ABERDEEN...IPSWICH... FAULKTON...REDFIELD 350 PM CDT MON MAR 18 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * TIMING...STRONG AND GUSTY NORTHWEST WINDS WILL CONTINUE INTO THE EARLY EVENING HOURS BEFORE SLOWLY DIMINISHING. * WINDS...SUSTAINED SPEEDS FROM 25 TO 35 MPH WITH GUSTS AROUND 45 MPH. * IMPACTS...AREAS OF BLOWING SNOW CAN BE EXPECTED AS WELL WITH PERIODS OF REDUCED VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TMT
499 WWUS73 KABR 190004 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 704 PM CDT MON MAR 18 2013 SDZ005-006-010-017-018-190115- /O.EXP.KABR.WI.Y.0009.000000T0000Z-130319T0000Z/ MCPHERSON-BROWN-EDMUNDS-FAULK-SPINK- INCLUDING THE CITIES OF...EUREKA...ABERDEEN...IPSWICH... FAULKTON...REDFIELD 704 PM CDT MON MAR 18 2013 ...WIND ADVISORY HAS EXPIRED... WINDS HAVE FALLEN BELOW ADVISORY CRITERIA. NORTHWEST WINDS WILL CONTINUE TO DIMINISH THROUGH THE EVENING. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this wind advisory went out at Mar 17, 1:16 AM CDT, 3 hours 10 minutes earlier.
Area forecast discussion, Mar 17, 1:16 AM CDT, 3 hours 10 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ABERDEEN SD 116 AM CDT SUN MAR 17 2013 .UPDATE... SEE BELOW FOR AN UPDATED AVIATION FORECAST DISCUSSION. UPDATED THE FORECAST FOR A LITTLE DEEPER PENETRATION OF SNOW INTO THE WESTERN/CENTRAL CWA THIS EVENING. KMBG DOWN TO 1SM WITH SNOW BAND. UPPED POPS AND AREAL COVERAGE THIS EVENING. HOPEFULLY -SN WONT MAKE IT MUCH PAST THE JAMES RIVER. TEMPS LOOK OKAY FOR NOW. && .PREVIOUS DISCUSSION... .SHORT TERM...TONIGHT THROUGH MONDAY NIGHT WEAK WAVES OF ENERGY ALOFT CREATING A FEW AREAS OF LIGHT SNOW ACROSS WESTERN AND CENTRAL SD THIS AFTERNOON. THE MAIN AREA OF SNOW ACROSS SOUTHWEST SOUTH DAKOTA MAY AFFECT THE SOUTHWEST CWA LATER THIS EVENING. ANOTHER AREA OF LIGHT SNOW IS MOVING SOUTHEAST ACROSS SOUTHWEST ND AND INTO NORTH CENTRAL SD. HEI REPORTED HEAVIER SNOW EARLIER THIS AFTERNOON AND LEMMON WEB CAM ALSO INDICATING LIGHT TO MODERATE SNOW. HAVE INCLUDED SOME LIKELY POPS ACROSS THE NORTHWEST CWA FOR THE REMAINDER OF THE AFTERNOON. MAIN FOCUS IS ON THE STORM SYSTEM MOVING ACROSS THE REGION SUNDAY NIGHT AND MONDAY. MODELS STILL SHOWING THE LOW TRACK FROM NORTHEAST WY AND ACROSS FARGO INTO NORTHERN MN. NOT A FAVORABLE STORM TRACK FOR HEAVY SNOW...BUT PRECIPITATION STILL A GOOD BET ANYWAY. WILL HAVE PRECIP TYPE ISSUES AS WELL AS INITIALLY...TEMPS WILL BE ABOVE FREEZING ALONG AND WEST OF THE JAMES VALLEY. COLD AIR ADVECTION KICKS IN SUNDAY NIGHT WHICH WILL CHANGE THINGS OVER TO SNOW. WINDS STILL LOOKING PRETTY STRONG AS WELL BEHIND THE COLD FRONT. COULD BE DEALING WITH BLOWING SNOW ISSUES LATE SUNDAY NIGHT THROUGH MONDAY. PRECIPITATION ENDS BY MONDAY EVENING AS LOW CENTER MOVES INTO THE ARROWHEAD REGION OF MN. .LONG TERM...TUESDAY THROUGH SATURDAY MODELS SHOW VERY GOOD AGREEMENT KEEPING THE REGION MUCH COLDER THAN NORMAL THROUGH THE LONG TERM. CANADIAN HIGH PRESSURE RIDGING AT THE SURFACE WILL MOVE VERY LITTLE THROUGH THE ENTIRE LONG TERM. AN UPPER LEVEL LOW PRESSURE AREA OVER THE GREAT LAKES REGION ON TUESDAY MORNING SLOWLY WOBBLES EAST AND DOES NOT LEAVE THE NORTHEAST COAST UNTIL SATURDAY. THUS...THE PERSISTENT FLOW OF COLDER AIR ACROSS OUR REGION THROUGH THIS TIME FRAME REMAINS. HIGH TEMPERATURES WILL BE ANYWHERE FROM 10 TO OVER 20 DEGREES BELOW NORMAL WITH SOME LOCATIONS OVER THE SNOW COVERED AREAS AS MUCH AS 25 DEGREES BELOW NORMAL FOR HIGHS THROUGH THE LONG TERM. FOR EXAMPLE...SISSETON IS EXPECTED TO BE 16 DEGREES ON TUESDAY AFTERNOON WHERE THERE NORMAL HIGH IS AROUND 40 DEGREES THIS TIME OF YEAR. HIGHS WILL ONLY RISE TO THE MID TO UPPER 20S BY FRIDAY AND SATURDAY ACROSS NORTHEAST SD AND WEST CENTRAL MN. OTHERWISE...MUCH OF THE LONG TERM APPEARS TO BE DRY ACROSS THE CWA EXCEPT FOR MAYBE THE WESTERN CWA FOR THURSDAY...THURSDAY NIGHT AND FRIDAY WHERE THERE IS SLIGHT CHANCE/CHANCES OF LIGHT SNOW. THE LATEST MODELS NOW SHOW THE EASTERN CWA MAINLY DRY THROUGH THIS TIME PERIOD AND HAVE CUT POPS BACK OR TAKEN THEM OUT OF THE EAST. MAY HAVE TO CUT THESE EVEN MORE IN LATER FORECASTS. WARM AIR OVERRIDING THE LOW LEVEL COLD AIR WILL BRING THE SLIGHT CHANCE/CHANCES OF SNOW TO THE WESTERN CWA FROM THURSDAY THROUGH FRIDAY. && .AVIATION... 06Z TAFS FOR THE KABR...KATY...KPIR AND KMBG TERMINALS A MIX OF VFR/MVFR CIGS IS EXPECTED TONIGHT THROUGH THE FIRST PART OF SUNDAY. IN ADDITION KABR/KMBG COULD SEE OCCASIONAL MVFR VSBYS DUE TO LIGHT SNOW UNTIL THE EARLY MORNING HOURS. IT APPEARS THAT KATY/KPIR WILL MISS MOST OF THE LATE NIGHT/EARLY MORNING SNOW AND SHOULD CONTINUE WITH MOSTLY VFR VSBYS THROUGH THE NIGHT. && .ABR WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. && UPDATE...TDK SHORT TERM...TMT LONG TERM...MOHR AVIATION...DORN WEATHER.GOV/ABERDEEN
Hazardous weather outlook, Mar 16, 4:33 AM CDT, 23 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ABERDEEN SD 433 AM CDT SAT MAR 16 2013 MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-170945- TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL- ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES- LYMAN-BUFFALO- 433 AM CDT SAT MAR 16 2013 /333 AM MDT SAT MAR 16 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY LOW PRESSURE WILL MOVE ACROSS THE REGION SUNDAY AND MONDAY. MOST OF THE PRECIPITATION WITH THIS SYSTEM WILL FALL IN NORTH DAKOTA AND NORTHERN MINNESOTA...HOWEVER SOME LIGHT SNOWFALL ACCUMULATION IS POSSIBLE. STRONG...GUSTY WINDS ARE ALSO EXPECTED WITH THIS SYSTEM...BOTH OUT OF THE SOUTH AHEAD OF IT...AND FROM THE NORTHWEST AS IT MOVES INTO MINNESOTA. STRONG WINDS AND BLOWING SNOW WILL BE THE MAIN ISSUE DURING THE DAY MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. CONNELLY
The office that day
Everything else NWS Aberdeen, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 17, 4:15 AM CDT | Blizzard Watch | ABR | Brown, Clark, Codington, Day, Deuel, Edmunds and 7 more | 10 hr |
| Mar 17, 2:11 PM CDT | Blizzard Warning | ABR | Brown, Clark, Codington, Day, Deuel, Edmunds and 7 more | 32 hr |
Nearby
Wind Advisories in South Dakota, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.